MathSciNet Relay Station
MathSciNet bibliographic data
MR323792 14H40 (14C20)
Kleiman, Steven L.; Laksov, Dan On the existence of special divisors. Amer. J. Math. 94 (1972), 431–436.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement